Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 287, Number 2

All articles in this issue are freely accessible.

Inequalities for some maximal functions. I
Michael Cowling and Giancarlo Mauceri.
Trans. Amer. Math. Soc. 287 (1985), 431-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768718
Classification of semisimple rank one monoids
Lex E. Renner.
Trans. Amer. Math. Soc. 287 (1985), 457-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768719
Some sharp neighborhoods of univalent functions
Johnny E. Brown.
Trans. Amer. Math. Soc. 287 (1985), 475-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768720
Estimates for operators in mixed weighted $L^{p}$-spaces
Hans P. Heinig.
Trans. Amer. Math. Soc. 287 (1985), 483-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768721
Asymptotic expansions of ratios of coefficients of orthogonal polynomials with exponential weights
Attila Máté, Paul Nevai and Thomas Zaslavsky.
Trans. Amer. Math. Soc. 287 (1985), 495-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768722
Epimorphically closed permutative varieties
N. M. Khan.
Trans. Amer. Math. Soc. 287 (1985), 507-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768723
Unstable towers in the odd primary homotopy groups of spheres
Martin Bendersky.
Trans. Amer. Math. Soc. 287 (1985), 529-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768724
Probabilities of first-order sentences about unary functions
James F. Lynch.
Trans. Amer. Math. Soc. 287 (1985), 543-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768725
Differential operators and theta series
Solomon Friedberg.
Trans. Amer. Math. Soc. 287 (1985), 569-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768726
A property equivalent to the existence of scales
Howard Becker.
Trans. Amer. Math. Soc. 287 (1985), 591-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768727
An application of flows to time shift and time reversal in stochastic processes
E. B. Dynkin.
Trans. Amer. Math. Soc. 287 (1985), 613-619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768728
Bounded homotopy equivalences of Hilbert cube manifolds
C. Bruce Hughes.
Trans. Amer. Math. Soc. 287 (1985), 621-643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768729
Thrice-punctured spheres in hyperbolic $3$-manifolds
Colin C. Adams.
Trans. Amer. Math. Soc. 287 (1985), 645-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768730
Singular behavior in nonlinear parabolic equations
Wei-Ming Ni and Paul Sacks.
Trans. Amer. Math. Soc. 287 (1985), 657-671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768731
A weighted inequality for the maximal Bochner-Riesz operator on $R^{2}$
Anthony Carbery.
Trans. Amer. Math. Soc. 287 (1985), 673-680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768732
Estimates of the harmonic measure of a continuum in the unit disk
Carl H. FitzGerald, Burton Rodin and Stefan E. Warschawski.
Trans. Amer. Math. Soc. 287 (1985), 681-685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768733
Finely harmonic functions with finite Dirichlet integral with respect to the Green measure
Bernt Øksendal.
Trans. Amer. Math. Soc. 287 (1985), 687-700
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768734
Some estimates for nondivergence structure, second order elliptic equations
Lawrence C. Evans.
Trans. Amer. Math. Soc. 287 (1985), 701-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768735
The Mackey topology and complemented subspaces of Lorentz sequence spaces $d(w,p)$ for $0<p<1$
M. Nawrocki and A. Ortyński.
Trans. Amer. Math. Soc. 287 (1985), 713-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768736
A kinetic approach to general first order quasilinear equations
Yoshikazu Giga, Tetsuro Miyakawa and Shinnosuke Oharu.
Trans. Amer. Math. Soc. 287 (1985), 723-743
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768737
On the Gauss-Bonnet theorem for complete manifolds
Steven Rosenberg.
Trans. Amer. Math. Soc. 287 (1985), 745-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768738
Pull-backs of $C^{∗}$-algebras and crossed products by certain diagonal actions
Iain Raeburn and Dana P. Williams.
Trans. Amer. Math. Soc. 287 (1985), 755-777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768739
Finite codimensional ideals in function algebras
Krzysztof Jarosz.
Trans. Amer. Math. Soc. 287 (1985), 779-785
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768740
Essential dimension lowering mappings having dense deficiency set
Mladen Bestvina.
Trans. Amer. Math. Soc. 287 (1985), 787-798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768741
Analytic operator algebras (factorization and an expectation)
Baruch Solel.
Trans. Amer. Math. Soc. 287 (1985), 799-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768742
Banach spaces with the $L^{1}$-Banach-Stone property
Peter Greim.
Trans. Amer. Math. Soc. 287 (1985), 819-828
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768743
Pro-Lie groups
R. W. Bagley, T. S. Wu and J. S. Yang.
Trans. Amer. Math. Soc. 287 (1985), 829-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768744
On Chebyshev subspaces in the space of multivariate differentiable functions
András Kroó.
Trans. Amer. Math. Soc. 287 (1985), 839-852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768745
On the higher Whitehead groups of a Bieberbach group
Andrew J. Nicas.
Trans. Amer. Math. Soc. 287 (1985), 853-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 768746